Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 10, Pages 1491–1497 (Mi zvmmf3561)  

The solution of the inverse problem for the Perron–Frobenius equation

S. V. Ershov, G. G. Malinetskii

Moscow

Full text: PDF file (702 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 136–141

Bibliographic databases:

UDC: 519.6:517.929
MSC: Primary 39A05; Secondary 93C55, 65Q05
Received: 15.07.1987
Revised: 24.12.1987

Citation: S. V. Ershov, G. G. Malinetskii, “The solution of the inverse problem for the Perron–Frobenius equation”, Zh. Vychisl. Mat. Mat. Fiz., 28:10 (1988), 1491–1497; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 136–141

Citation in format AMSBIB
\Bibitem{ErsMal88}
\by S.~V.~Ershov, G.~G.~Malinetskii
\paper The solution of the inverse problem for the Perron--Frobenius equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 10
\pages 1491--1497
\mathnet{http://mi.mathnet.ru/zvmmf3561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=973203}
\zmath{https://zbmath.org/?q=an:0661.39001}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 136--141
\crossref{https://doi.org/10.1016/0041-5553(88)90022-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3561
  • http://mi.mathnet.ru/eng/zvmmf/v28/i10/p1491

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:303
    Full text:151
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021